# SDR USVA8951

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lense
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Component: Bruce, BR2013P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL TRACK LIGHTING MISSING ONE RED LENSE.  REPLACED LENSE.  (X)
